# SDR 03FDEA01297

- Difficulty date: August 7, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 2FB FLAP 2FB HINGE FITTING 28 WING SIDE 29 LOWER PIVOT ATTACHMENT BORE HOLE FOUND CORROSION.  LT WING O/B FLAP O/B HINGE FITTING ( WING SIDE ) LOWER PIVOT ATTACHMENT   HOLE BORE   REPAIRED AS PER CMM 57-44-09.
